# SDR AALA202103299026

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 33,659 hours, 13,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LIGHT WENT OFF TWO TIMES IN AIRCRAFT RIGHT REAR LAVATORY. PASSENGER DENIED THAT HE WAS SMOKING. PERFORMED LAVATORY SMOKE DETECTION-SMOKE TEST IAW AMM 26-14-00-730-801.
